How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 2424
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

My throat feels coated as if I've swallowed butter! I also

Customer Question

My throat feels coated as if I've swallowed butter! I also feel bloated after eating and a heaviness right under my diaphragm!
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your question.

What investigations have been done? Since when are you taking omeprazole?

Customer: replied 1 year ago.
I had a endoscopic procedure 3-4 months ago and was informed I had an inflamed esphogus! Doctor also did a biopsy on polyps but found them to benign, that's when I was prescribed the omperazole but I didn't take it regularly and now my symptoms have returned
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

You are having esophageal inflammation most probably due to reflux of the gastric acid. Hence to assist in the healing of the esophagus and to prevent further complications your doctor prescribed the omeprazole. You need to take it regularly. Also additional investigations are also required such as ultrasound of the abdomen, based on your present complaints, to look for any gallbladder disorder.

Take care.

Customer: replied 1 year ago.
I don't have a gall bladder it was removed over 15 years ago! Also the doctor explained I only needed to take omperazole when needed! I am however hypothyroid
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your reply.

Your present symptoms are then due to gastroesophageal reflux disease (GERD) which may cause symptoms such as a burning sensation in the chest (heartburn), sometimes spreading to the throat, and also a sensation of a lump in the throat. For this continue taking the omeprazole since it is a stronger blocker of acid production and will allow for esophageal tissue to heal.

Take care.

Related Medical Questions